# SDR UPS04843549

- Difficulty date: October 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 56423421
- Part serial: TAG948163
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLAP HINGE SUPPORT FITTING CRACKED.  DISSASEMBLED FLAP BUSS DRUM ASSY TO FOM PER MM27-51-06.  REMOVED AND REPLACED SUPPORT ASSEMBLY REF SRM 51-1-21, 51-1-20D, 51-3-0 51-1-8, 51-1-15.  REASSEMBLED AND RIGGED FLAP BUS PER 27-51-06.  OPS CHK GOOD.
